MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CLYDESDALE PTC SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 4926250
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l3-4, l4-5 late ral interbody fusion for an indication of degenerative disc disease with spondololysthesis l3-5.It was reported that while attempting to thread the cage into the inserter, it was not loading properly and was deemed not suitable.The implant was replaced with a new implant of the same size to complete the procedure.There were no patient symptoms reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H3: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLYDESDALE PTC SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20437299
Report Number1030489-2024-01286
Device Sequence Number8360344
Product Code MAX
UDI-Device Identifier00643169191129
UDI-Public00643169191129
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4926250
Device Catalogue Number4926250
Device Lot Number97GH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight84 KG